# SDR HNAA0700244

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 49,286 hours, 54,540 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Contactor
- Part number: AJA4N176
- Condition: Smoke
- Location: Starter
- Part time: 49,286 hours, 54,540 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED NUMBER 2 ENGINE ROTATES AND SMOKE COMING FROM THE STARTER GENERATOR WHEN GROUND POWER IS APPLIED TO THE AIRCRAFT.  THE NUMBER 2 STARTER GENERATOR AND START CONTACTOR WERE REMOVED AND REPLACED.
